# SDR SWAA2017090816213

- Difficulty date: August 31, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 60,064 hours, 35,189 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 65C35004
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT HATCH LINER PULL HANDLE BROKEN.  R & R THE HANDLE IAW AMM.
